Applied Mathematics

Vol.5 No.13(2014), Paper ID 47688, 10 pages

DOI:10.4236/am.2014.513184

 

Global 1 Estimation of the Cauchy Problem Solutions to the Navier-Stokes Equation

 

Asset Durmagambetov, Leyla Fazilova

 

Department Applied Mathematics and Informatics, Buketov Karaganda State University, Karaganda, Kazakhstan
Department Applied Mathematics and Informatics, Buketov Karaganda State University, Karaganda, Kazakhstan

 

Copyright © 2014 Asset Durmagambetov, Leyla Fazilova et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Durmagambetov, A. and Fazilova, L. (2014) Global 1 Estimation of the Cauchy Problem Solutions to the Navier-Stokes Equation. Applied Mathematics, 5, 1903-1912. doi: 10.4236/am.2014.513184.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.